# SDR ASAA2014081208830

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,756 hours, 6,562 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FRONT SPINNER MISSING MORE THAN 50 PERCENT OF BLACK ANODIZED COATING. ACFT GROUNDED. R & R NR 2 ENG FRONT SPINNER CONE IAW AMM 72-21-01 INSTALLED AND REMOVED, 1 EA, MIG 51 TAG.
